Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 1, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 2, 2015, 4:25 PM EST. It was in force for 21 days.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2015, 4:25 PM EST (21:25 UTC)
- Expired
- Jan 23, 2015, 10:00 AM EST
- In force
- 21 days
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
128 WHUS72 KKEY 022125 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 PM EST FRI JAN 2 2015 GMZ052>055-072>075-030400- /O.NEW.KKEY.SC.Y.0001.150102T2125Z-150103T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 425 PM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE FLORIDA STRAITS. * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 15 TO 20 KNOTS WILL INCREASE TO NEAR 20 KNOTS BEFORE MIDNIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
7 follow-up statements
474 WHUS72 KKEY 030220 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 920 PM EST FRI JAN 2 2015 GMZ042>044-031000- /O.EXA.KKEY.SC.Y.0001.000000T0000Z-150103T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 920 PM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF HAWK CHANNEL. * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 4 FEET CAN BE EXPECTED IN PORTIONS OF HAWK CHANNEL OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>055-072>075-031000- /O.CON.KKEY.SC.Y.0001.000000T0000Z-150103T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 920 PM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
308 WHUS72 KKEY 030924 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 AM EST SAT JAN 3 2015 GMZ042>044-031030- /O.CAN.KKEY.SC.Y.0001.000000T0000Z-150103T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 424 AM EST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL REMAIN 15 TO 20 KNOTS OVER THESE WATERS...AND A CAUTION IS IN EFFECT FOR HAWK CHANNEL. $$ GMZ052>055-072>075-031730- /O.EXT.KKEY.SC.Y.0001.000000T0000Z-150103T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 AM EST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT... AFTERNOON... * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
206 WHUS72 KKEY 031524 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1024 AM EST SAT JAN 3 2015 GMZ052>055-072>075-032200- /O.CON.KKEY.SC.Y.0001.000000T0000Z-150103T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1024 AM EST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL TODAY ACROSS THE FLORIDA STRAITS. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
203 WHUS72 KKEY 032010 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 310 PM EST SAT JAN 3 2015 GMZ042>044-040330- /O.EXB.KKEY.SC.Y.0001.000000T0000Z-150104T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 310 PM EST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAWK CHANNEL...EXTENDING FROM OCEAN REEF TO BEYOND THE MARQUESAS KEYS. * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL ACROSS THE NEARSHORE ATLANTIC WATERS THIS EVENING AND TONIGHT. NEARSHORE WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>055-072>075-040330- /O.EXT.KKEY.SC.Y.0001.000000T0000Z-150104T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 310 PM EST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL THIS EVENING AND TONIGHT ACROSS THE FLORIDA STRAITS. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
680 WHUS72 KKEY 041024 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 524 AM EST SUN JAN 4 2015 GMZ052>055-072>075-041600- /O.EXP.KKEY.SC.Y.0001.000000T0000Z-150104T1000Z/ /O.NEW.KKEY.SC.Y.0002.150104T1024Z-150104T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 524 AM EST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL THIS MORNING ACROSS THE FLORIDA STRAITS. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ042>044-041130- /O.EXP.KKEY.SC.Y.0001.000000T0000Z-150104T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 524 AM EST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO DECREASE TO THROUGH THE DAY TO 10 TO 15 KNOTS ALONG HAWK CHANNEL. $$
531 WHUS72 KKEY 230329 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1029 PM EST THU JAN 22 2015 GMZ033-034-042>044-052>055-072>075-231000- /O.NEW.KKEY.SC.Y.0001.150123T0329Z-150123T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1029 PM EST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE WATERS WITHIN HAWK CHANNEL WATERS FROM OCEAN REEF TO HALFMOON SHOAL LIGHT...THE FLORIDA STRAITS OUT 60 NM FROM OCEAN REEF TO THE DRY TORTUGAS...THE GULF OF MEXICO WATERS AROUND REBECCA SHOAL AND THE DRY TORTUGAS...AS WELL AS THE WATERS 20 TO 60 NM OFFSHORE OF MAINLAND MONROE COUNTY * WINDS AND WAVES...SOUTHEAST WINDS OF AROUND 20 KNOTS WILL OCCUR OVERNIGHT ACROSS THE FLORIDA STRAITS...HAWK CHANNEL...AND THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE...PRODUCING SEAS AS HIGH AS 7 FEET ACROSS THE GULF STREAM AND 5 FEET AROUND REBECCA SHOAL CHANNEL AND THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
782 WHUS72 KKEY 230937 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 437 AM EST FRI JAN 23 2015 GMZ033-034-231045- /O.CAN.KKEY.SC.Y.0001.000000T0000Z-150123T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 437 AM EST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ GMZ042>044-052>055-072>075-231500- /O.EXT.KKEY.SC.Y.0001.000000T0000Z-150123T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 437 AM EST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT... MORNING... * WINDS AND WAVES...SOUTHEAST WINDS OF AROUND 20 KNOTS WILL CONTINUE THROUGH THE MID MORNING HOURS ACROSS THE FLORIDA STRAITS...AND HAWK CHANNEL. SEAS AS HIGH AS 7 FEET WILL BE FOUND ACROSS THE GULF STREAM IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MSB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:39 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 2, 2:39 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 239 PM EST FRI JAN 2 2015 .DISCUSSION... .CURRENTLY... AN OUTFLOW BOUNDARY FROM EARLIER SHOWERS OFF THE CUBAN COAST IS SPREADING NORTH NORTHWESTWARD NEAR 20 KNOTS OVER THE STRAITS SOUTH OF THE LOWER KEYS. THE SOUTHERN BRANCH OF THE JET STREAM HEADING NORTH OUT OF OLD MEXICO IS BEGINNING TO MOVE THE CUTOFF LOW OUT OF THE DESERT SOUTHWEST. WINDS ARE OUT OF THE SOUTHEAST AT 15 TO 20 KNOTS FROM THE C-MAN STATIONS ALONG HAWK CHANNEL...AND NEAR 15 KNOTS AT SMITH SHOAL AND LONG KEY LIGHTS. .FORECAST... THE TROUGH DRAGGING THE CUTOFF LOW OUT OF THE FOUR CORNERS AREA WILL INDUCE VORTEX STRETCH OVER THE ARKLATEX OVERNIGHT. AS THE LOW MOVES EASTWARD THE RIDGE OVER THE SOUTHEASTERN STATES WILL MOVE OVER THE ATLANTIC. THE DEEP LAYER RIDGING OVER THE CARIBBEAN IS ALSO MOVING EASTWARD AND IS THE REASON FOR THE SOUTHEAST FETCH IN THE WINDS. THE INFLOW ALONG THE TROUGH AXIS HAS ALREADY BEGUN TO FRESHEN WINDS OVER THE KEYS AREA...AND WILL CONTINUE THIS THROUGH SUNDAY. THE TROUGH WILL CROSS THE NORTHWESTERN GULF COAST THIS EVENING AND TREK ACROSS THE TENNESSEE AND OHIO RIVER VALLEYS THROUGH SATURDAY NIGHT. AS THIS TROUGH MOVES OVER THE SOUTHEASTERN GULF OF MEXICO...THE ENERGY FOR THE TROUGH WILL MOVE OUT TO NEW ENGLAND AND THE CANADIAN MARITIMES...WEAKENING THE PRESSURE GRADIENT QUICKLY OVER THE KEYS ON SUNDAY. BY SUNDAY EVENING WINDS WILL LULL DUE TO A COL REGION MOVING NEARBY. ON WEDNESDAY THE SECOND IN A SERIES OF TROUGHS WILL MOVE ACROSS THE EASTERN UNITED STATES WITH A ROBUST AREA OF HIGH PRESSURE BUILDING OVER THE SOUTHEAST IN ITS WAKE. THIS TROUGH AND RIDGE SYSTEM WILL HAVE BETTER SUPPORT AND AMPLE COLD AIR ADVECTION...BUT LITTLE IN THE WAY OF PRECIPITATION FOR THE KEYS. THE KEYS WILL SEE A WEAK FRONTAL PASSAGE WEDNESDAY NIGHT OR EARLY THURSDAY WITH SLIGHTLY COOLER TEMPERATURES THAN NORMAL FOR EARLY JANUARY. FRESH WINDS WILL EXTEND INTO AT LEAST SATURDAY. && .MARINE... WINDS ARE ALREADY 15 TO 20 KNOTS SOUTH OF THE ISLAND CHAIN. LOCAL AND GLOBAL GUIDANCE ALL AGREE WITH INCREASING WINDS THROUGH THIS EVENING...AND EXTENDING THROUGH AT LEAST MID DAY SUNDAY. IT IS LIKELY THAT THE STRAITS AND GULF ZONES WILL REQUIRE AN ADVISORY WITH A CAUTIONARY STATEMENT ON THE BAY SIDE AND FLORIDA BAY WATERS TONIGHT THROUGH SUNDAY MORNING. THE NEXT TROUGH WILL MAKE WAY FOR THE AREA LATE WEDNESDAY NIGHT AND THURSDAY...AND MAY BE THE NEXT TIME FRAME WHERE ADVISORY OR CAUTIONARY STATEMENTS ARE REQUIRED. && .AVIATION... TEMPORARY VFR CIGS/VSBYS ARE POSSIBLE IN KEY WEST LATER THIS AFTERNOON/EARLY EVENING IF A PATCH OF SHOWERS CURRENTLY IN THE STRAITS HOLDS TOGETHER. HAVE PUT A TEMPO FOR MVFR CIGS IN FOR THAT POSSIBILITY IN KEY WEST ON THE LATEST TAF...AND WILL MONITOR THE INTENSITY OF SHOWERS IN THE SHORT TERM FOR POSSIBLE AMENDMENTS FOR BRIEFLY REDUCED VSBYS. OTHERWISE...EXPECT VFR CONDITIONS AT MARATHON AND KEY WEST TONIGHT THROUGH SATURDAY MORNING. WINDS WILL BE FROM THE EAST/SOUTHEAST BETWEEN 10 AND 15 KNOTS...GUSTING NEAR 20 KNOTS OCCASIONALLY. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1958...1.67 OF RAIN WAS RECORDED IN KEY WEST. THIS SET THE DAILY RAINFALL RECORD FOR JANUARY SECOND IN KEY WEST. RAINFALL RECORDS FOR KEY WEST DATE BACK TO 1871 && .PRELIM POINT TEMPS/POPS... KEY WEST 74 82 75 82 / 10 10 10 10 MARATHON 75 84 75 84 / 10 10 10 10 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........BWC AVIATION/NOWCASTS.....04 DATA COLLECTION.......FLING VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Jan 2, 5:51 AM EST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 551 AM EST FRI JAN 2 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-031100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 551 AM EST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED TONIGHT ACROSS PORTIONS OF THE FLORIDA STRAITS AND THE SOUTHEASTERN GULF...INCLUDING THE DRY TORTUGAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE FLORIDA KEYS COASTAL WATERS SATURDAY AND SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CLR
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.